# SDR AUS20030265

- Difficulty date: February 5, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 13P2002
- Condition: Mismarked
- Location: Eng Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE GAUGE LIMITS INCORRECTLY MARKED.PERSONNEL/MAINTENANCE ERROR.
